# SDR C2XA10IA032

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 20,675 hours, 10,912 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 3601133500230C90
- Part serial: 221928
- Condition: Dirty
- Location: Fire Loop
- Part time: 16,855 hours, 8,870 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2758 THE CREW REPORTED THAT THE NUMBER TWO ENGINE FIRE DETECTOR FAIL MESSAGE CAME ON INTERMITTENTLY DURING FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE CLEANED AND RE-SECURED THE CONNECTOR ON THE ENGINE ONE FIRE LOOP, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
